# SDR SWI2025F01119

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 52,181 hours, 34,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO BIRDSTRIKE TO LHS HYD BAY FUSELAGE PANEL, FOUND FORWARD DENTED AREA (NO. 1) MEASURES 5.375" L X 3.875" W X 0.375" MAX. DEPTH AND IS LOCATED BETWEEN THE ELECTRICAL BAY DOOR AND HYDRAULIC BAY ACCESS DOOR, JUST FORWARD OF FS193.00.REF. REO-53-11-2169 FOR DAMAGE REPORT.   (FLIGHT 1300 - FILED OPEN)
